# SDR CALA2017103003873

- Difficulty date: October 30, 2017
- Submitted: October 30, 2017
- Operation: Air carrier
- Aircraft: N451UA
- Make and model: Airbus A320-232
- Aircraft serial: 865
- Aircraft time: 62,424 hours, 24,957 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

EPSU BATTERY EMER R MESSAGE DISPLAYED ON CIDS PANEL DURING EMERGENCY LIGHT/SYS TEST. REPLACED EMERGENCY POWER SUPPLY UNIT (12WL) BATTERY PER MM33-51- 38-400-002-A, OPS CHECKS GOOD.
